The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.
Full text of review: PDF This review is available free of charge.
Authors: Ju. V. Linnik and I. V. Ostrovskiĭ
Title: Decomposition of random variables and tectors
Additional book information: Translations of Mathematical Monographs, Vol. 48, American Mathematical Society, Providence, R. I., 1977, ix + 380 pp., $38.80. (Translated from the Russian, 1972, by Israel Program for Scientific Translations).
Reviewer: Michel Loève
Journal: Bull. Amer. Math. Soc. 84 (1978), 638-642